# SDR HNAA2013040300198

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,004 hours, 56,228 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE NOTED FROM OVERHEAD LIGHTS AT ROW 1AC.  INSPECTED AND FOUND DAMAGE SOCKET.  OVERHEAD LIGHT CIRCUIT BREAKERS S1, S2 AND R2 ARE DEACTIVATED.  R & R BALLAST AND LIGHT SOCKET. REACTIVATED OVERHEAD LIGHTS. OPS CHECKED GOOD.
